Dec 31, 2017
Sir , I had syphilis 1 and half year ago,treated with benzathine penicillin 2.4 for 3 weeks. My vdrl became negative but now vdrl reactive 1in2 .I consult a doctor & told my all situations he is say wait for next vdrl test after 4 weeks.I experience symptoms skin eruption from palm , wound on lips,fatigue & nausea but fatigue is over now (I confused I am relating this symptoms ) .Now I am using garlic in diets or blood purifiers ayurvedic syrup...suggest me what to do or not to do???
Response from Dr. Holodniy
You don't indicate whether re-exposure was possible and whether these are new symptoms or symptoms that occurred when you were first infected. I suggest you discuss this with your doctor to sort out what is going on.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.